MAUDE Adverse Event Report: CORDIS; CATHETER, INTRAVASCULAR, DIAGNOSTIC

CORDIS; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Model Number 67000400
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/27/2021
Type of Reportable Event Malfunction
Event or Problem Description
Elderly male with history of coronary artery disease, diabetes and recent shortness of breath.Procedure is staged percutaneous coronary intervention.When the package was open and device was inspected, there were 2 kinks in separate areas of the tubing.Product not used, another device was obtained for the procedure.

Brand Name
CORDIS
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
MDR Report Key11257792
Report Number11257792
Device Sequence Number3859590
Product Code DQO
UDI-Device Identifier20705032019887
UDI-Public(01)20705032019887(17)280831(10)17969147
Combination Product (Y/N)N
Initial Reporter StateOH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 01/27/2021
Report Date (Section F) 01/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number67000400
Device Catalogue Number67000400
Device Lot Number17969147
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer02/01/2021
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/01/2021
Usage of Device Unknown
Patient Sequence Number1
Patient Weight70
Date Report Sent to FDA01/27/2021